Depo-Provera - depo shot and bleeding?
- 26 Feb 2013 by kesshia_mqrie09
- depo-provera, provera, bleeding disorder
I started the depo in October of 2012 this is febuary 2013 and I have been bleeding for over a month whatis wrong with me
26 Feb 2013
Some girls bleed for a long time. Some don't bleed at all! But I would go to a doctor if it dose not stop!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just stated Depo-Provera about a week ago during my period and I stopped bleeding. Question is how long do you have to be on the shot before you ...
1 answer • 28 Aug 2011
I have been using DEPO- Provera for a little over a year now and since my last shot I have been having light bleeding everyday and my next shot is ...
3 answers • 8 Oct 2011
Cna you get pregnant if you are still bleeding in depo provera and it was 4 days before your third shot. I was on time for my third shot
1 answer • 29 Dec 2012
Depo-Provera - I got off the depo shot 3 months ago and I finally got my period a week in a half ago and I notice this morning I was bleeding . I was ...
2 answers • 30 Dec 2012
Hi i am on Depo-Provera, and i get irregular bleeding, I have been on the shot for about 3 weeks now. Can i get pregnant whilst bleeding? I am new to ...
2 answers • 14 Apr 2014